Swelling and puffiness under eyes is normal after having Bellafill injected around my temples? (photos)
Doctor Answers 4
Swelling after under eye fill with Bellafill
This does occur with Bellafill and your pictures do not look concerning. The end result is somewhat similar to what it looked like immediately after the injection. Swelling occurs after most fillers can is almost always worst on the the 2nd day after the procedure. To help the swelling, sleep on 2-3 pillows and avoid yoga poses where you invert yourself. The swelling will get much better at about day 5.
Swelling After Bellafill Under the Eyes.
I hope that helps.
Swelling After Bellafill Injection
You might also like...
Swelling under eyes after Bellafill to temples and forehead
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.